It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Digestive Disorders Message Board

  • Suddenly feeling sick after consuming dairy products

  • Post New Thread   Closed Thread
    Thread Tools Search this Thread
    Old 03-18-2003, 02:16 PM   #1
    Switch96
    Senior Member
    (female)
     
    Switch96's Avatar
     
    Join Date: Jan 2003
    Location: USA
    Posts: 183
    Switch96 HB UserSwitch96 HB UserSwitch96 HB UserSwitch96 HB User
    Question Suddenly feeling sick after consuming dairy products

    Hello

    Just about 3 days ago, a few hours after eating some garlic bread I started to feel sick to my stomach. I haven't had garlic bread since.(the butter in the garlic bread being the dairy product).but after I consumed milk the following day, I got really sick, to the extent that I vomited twice. I'm feeling very sick as I type this message.

    I made sure the milk that I had was still fresh, so at this point I don't know what could be making me so sick. Any ideas?

    Thanks

    M

    [This message has been edited by Switch96 (edited 03-18-2003).]

     
    Sponsors Lightbulb
       
    Old 03-18-2003, 07:47 PM   #2
    Lefora
    Inactive
     
    Join Date: Mar 2003
    Location: Christchurch, New Zealand
    Posts: 34
    Lefora HB User
    Post

    I'm definitely no expert on allergies, but I wonder if you have developed a severe allergy to lactose? If you haven't noticed this in the past then I doubt very much this is the problem, but it's just a thought. I really hope someone can help you asap.

     
    Old 03-18-2003, 09:07 PM   #3
    jinnybb
    Newbie
     
    jinnybb's Avatar
     
    Join Date: Mar 2003
    Posts: 6
    jinnybb HB User
    Post

    From what you're telling us this sounds like something new to you and you sound as if you've been tolerating dairy products in the past.

    Have you been taking any new medications, antibiotic or for pain? Some of these can react strongly with dairy products. If you are, check with your pharmacist to see if the meds you're taking are the type that will react with dairy products. If you're not on any new medications you may want to try a few days without dairy and then try reintroducing it to your diet - it's possible that it may just be a low-grade virus.

    If you're not better within 2-3 days I'd definitely see the doctor to determine if you're having other health problems.

     
    Closed Thread

    Related Topics
    Thread Thread Starter Board Replies Last Post
    Help--7 years of normal paps, suddenly CIN 1/HR HPV BE 123 Cancer: Cervical & Ovarian 36 12-03-2007 03:55 PM
    Stomach burning and gnawing feeling Hamilton92 Acid Reflux / GERD 3 04-02-2007 09:36 PM
    Acne caused by dairy products Naimis Acne 14 01-22-2006 07:26 PM




    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is Off
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 09:53 PM.





    © 2022 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!